Alert archive / Florida / Wind Advisories in 2006

Wind Advisory 4, NWS Jacksonville, FL

November 3, 2006Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at Nov 3, 2006, 4:50 AM EST for Flagler County, Nassau County, Florida. It took effect at Nov 3, 2006, 7:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2006, 4:50 AM EST (09:50 UTC)
In effect from
Nov 3, 2006, 7:00 AM EST
Expired
Nov 3, 2006, 8:00 PM EST
In force
13 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2006-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2006-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 030950
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 AM EST FRI NOV 3 2006

FLZ024-025-033-038-032200-
/O.CAN.KJAX.LW.Y.0022.000000T0000Z-061104T0100Z/
/O.NEW.KJAX.WI.Y.0004.061103T1200Z-061103T2200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
450 AM EST FRI NOV 3 2006

...LAKE WIND ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

A COLD FRONT HAS MOVED SOUTHEAST OF THE AREA. STRONG HIGH PRESSURE
WILL BUILD NORTH OF THE AREA BEHIND THE FRONT. ALONG THE COAST...
NORTH TO NORTHEAST WINDS WILL BE AROUND 25 MPH WITH GUSTS TO 35
MPH...WHILE FURTHER INLAND SUSTAINED WINDS OF AROUND 20 MPH ARE
EXPECTED. ALONG THE ST JOHNS RIVER AND INLAND WATERWAYS ARE ALSO
EXPECTED TO BE AROUND 35 MPH AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25
AND UP TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES.
MOTORISTS SHOULD USE EXTRA CAUTION.

$$

FLZ032-037-032230-
/O.EXA.KJAX.LW.Y.0022.000000T0000Z-061104T0100Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
450 AM EST FRI NOV 3 2006

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. 

A COLD FRONT HAS MOVED SOUTHEAST OF THE AREA. STRONG HIGH
PRESSURE WILL BUILD NORTH OF THE AREA TODAY BEHIND THE FRONT AND 
NORTHEAST WINDS WILL INCREASE TO AROUND 20 MPH. AREAS WEST OF
U.S. HIGHWAY 17 WILL REACH SPEEDS OF 15 TO 20 MPH. IN
ADDITION...WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED MAINLY ALONG
THE WEST SIDE OF THE ST JOHNS RIVER FROM ORANGE PARK TO PALATKA
FROM LATE MORNING UNTIL LATE AFTERNOON.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25
MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD
AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS.
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS
WELL...PARTICULARLY ON BRIDGES AND OVERPASSES.

$$

GAZ153-154-165-166-032230-
/O.CON.KJAX.LW.Y.0022.000000T0000Z-061104T0100Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
450 AM EST FRI NOV 3 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING. 

A COLD FRONT HAS MOVED SOUTHEAST OF THE AREA. STRONG HIGH PRESSURE
WILL BUILD NORTH OF THE AREA TODAY BEHIND THE FRONT WITH NORTHEAST
WINDS INCREASING TO AROUND 20 MPH. GUSTS NEAR 30 MPH ARE EXPECTED
ESPECIALLY OVER THE EASTERN PORTIONS OF THESE COUNTIES AND MAINLY
AFFECT THE INTRACOASTAL WATERWAY AND RIVER INLETS.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL...PARTICULARLY ON BRIDGES AND OVERPASSES.

$$

ARS
2 follow-up statements
000 
WWUS72 KJAX 031940
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EST FRI NOV 3 2006

FLZ024-025-033-038-040100-
/O.EXT.KJAX.WI.Y.0004.000000T0000Z-061104T0100Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
240 PM EST FRI NOV 3 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE WIND ADVISORY FOR COASTAL NORTHEAST FLORIDA HAS BEEN EXTENDED UNTIL
8 PM EST THIS EVENING.

STRONG HIGH PRESSURE WILL CONTINUE TO BUILD NORTH OF THE AREA THIS 
EVENING. ALONG THE NORTHEAST FLORIDA COAST...SAINT JOHNS RIVER...
AND OTHER INLAND WATERWAYS...NORTHEAST WINDS WILL BE AROUND 25
MPH WITH GUSTS TO 35 MPH THROUGH THE EVENING HOURS. FARTHER INLAND
AND AWAY FROM WATERWAYS...SUSTAINED WINDS OF AROUND 20 MPH ARE
EXPECTED.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 AND UP TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON
BRIDGES AND OVERPASSES. MOTORISTS SHOULD USE EXTRA CAUTION.

$$

FLZ032-037-GAZ153-154-165-166-040100-
/O.CON.KJAX.LW.Y.0022.000000T0000Z-061104T0100Z/
CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...
BRUNSWICK...WOODBINE...ST MARYS
240 PM EST FRI NOV 3 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

STRONG HIGH PRESSURE WILL CONTINUE TO BUILD NORTH OF THE AREA WITH
NORTHEAST WINDS REMAINING AROUND 20 MPH THROUGH THE EVENING. GUSTS
NEAR 30 MPH ARE EXPECTED...ESPECIALLY OVER THE EASTERN PORTIONS
OF THESE COUNTIES.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL...PARTICULARLY ON BRIDGES AND OVERPASSES.

$$

CARROLL
000 
WWUS72 KJAX 040105
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
805 PM EST FRI NOV 3 2006

FLZ024-025-033-038-040215-
/O.EXP.KJAX.WI.Y.0004.000000T0000Z-061104T0100Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
805 PM EST FRI NOV 3 2006

...WIND ADVISORY HAS EXPIRED...

NORTHERLY WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA WITH
MOST STATIONS REPORTING SUSTAINED WINDS AROUND 15 MPH WITH
OCCASIONAL GUSTS TO 25 MPH ALONG THE IMMEDIATE COASTLINE. THESE
WINDS WILL SLOWLY DECREASE OVERNIGHT TONIGHT.

BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA
WATERWAYS AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN WATERS.

$$

FLZ032-037-GAZ153-154-165-166-040215-
/O.EXP.KJAX.LW.Y.0022.000000T0000Z-061104T0100Z/
CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...
BRUNSWICK...WOODBINE...ST MARYS
805 PM EST FRI NOV 3 2006

...LAKE WIND ADVISORY HAS EXPIRED...

NORTHERLY WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA
WITH MOST STATIONS REPORTING SUSTAINED WINDS AROUND 15 MPH WITH
OCCASIONAL GUSTS TO 25 MPH ALONG THE IMMEDIATE COASTLINE. THESE
WINDS WILL SLOWLY DECREASE OVERNIGHT TONIGHT.

BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA
WATERWAYS AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN WATERS.

$$

ECZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Nov 3, 4:25 AM EST, 25 minutes earlier.

Area forecast discussion, Nov 3, 4:25 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 AM EST FRI NOV 3 2006

...INCREASING NORTHEASTERLY WINDS AND COOLER TEMPS THROUGH THE
WEEKEND...

.SYNOPSIS...WATER VAPOR IMAGERY AND 500 MB ANALYSIS SHOW LARGE
TROUGH OVER THE ERN CONUS WITH THE AXIS EXTENDING INTO THE
CENTRAL GULF OF MEXICO. BAND OF CLOUDS AND CONVECTION ARE LOCATED
FROM THE NW CARIBBEAN SEA TO THE BAHAMAS AND NEWD INTO THE ATLC.
AT SFC...COLD FRONT HAS MOVED THROUGH THE FORECAST AREA AS NOTED
BY DEWPOINT PACKING. FRONT APPEARS TO BE ACROSS CENTRAL FL. SLIGHT
TROUGHING IS NOTED ACROSS OUR NRN ZONES ORIENTED FROM NW TO SE.
THIS IS WHERE SOME LOW CLOUDS AROUND 4-5 KFT ARE LOCATED. THE
TROUGH IS DEPICTED OK IN THE GFS AND NAMWRF MODELS. DEWPOINTS HAVE
REALLY COME DOWN WITH UPPER 20S OVER EXTREME NW ZONES. WINDS HAVE
INCREASED AS HIGH PRES BUILDS N OF THE AREA AND PRES GRADIENT
TIGHTENS. HIGHEST SUSTAINED WINDS SO FAR HAVE BEEN AROUND 18 MPH
AT NAS JAX.

.SHORT TERM...(TODAY-SUN). STRONG HIGH PRES AT 1032 MB CENTERED
OVER TN WILL MOVE GRADUALLY EWD TO THE DELMARVA PENINSULA WITH A
N TO NELY FLOW CONTINUING OVER THE AREA. THIS SETS UP A FAIRLY
STRONG PRES GRADIENT RESULTING IN MODERATE TO STRONG WINDS
ESPECIALLY COASTAL SECTIONS WITH ISOLATED MAINLY COASTAL SHOWERS.
DUE TO STRONG WINDS...ROUGH SURF...MINOR COASTAL FLOODING/BEACH
EROSION ARE EXPECTED THROUGH SUNDAY. TIDES WILL ALREADY BE
ASTRONOMICALLY HIGH DUE TO FULL MOON ON SUN AND MOON IN PERIGEE
ON SAT. FORECAST TEMPS WILL BE COOLER THAN NORMAL.

TODAY...SFC TROUGH OVER THE N ZONES WILL WORK SWD SPREADING SCT-
BKN STRATOCU CLOUDS ACROSS THE ERN PORTION OF THE CWA. BEHIND THIS
TROUGH THE WINDS WILL DRAMATICALLY INCREASE WILL GO WITH A WIND
ADVISORY FOR NE FL COASTAL ZONES FROM THIS MORNING THROUGH THE
AFTERNOON AND WORD NPW THAT THIS IS MAINLY FOR NEAR THE COAST.  HAVE
EXPANDED LAKE WIND ADVISORY TO INCLUDE CLAY AND PUTNAM WHERE WE
SHOULD MEET CRITERIA ESPECIALLY IN THE ERN 2/3RDS OF THESE COUNTIES.
STRONG MOISTURE CONVERGENCE WILL DEVELOP OVER THE COASTAL WATERS AND
NE FL COAST SO WILL CONTINUE WITH ISOLATED SHOWERS. BOTH WRF AND GFS
SHOW LOW LEVEL MOISTURE WILL SHIFT SWD LATE TODAY TEMPORARILY ENDING
THE SHOWER ACTIVITY. TEMPS MUCH COOLER THAN THU WITH HIGHS FROM 60S
TO AROUND 70 UNDER BREEZY TO WIND CONDS.

TONIGHT...COLDER TEMPS INDICATED IN GUIDANCE AND WILL CONTINUE TO
USE A MODEL BLEND. FAIRLY STRONG MIN TEMP GRADIENT WITH LOWER 30S NW
ZONES TO UPPER 50S ALONG THE COAST. LAKE WIND ADVISORIES SHOULD
BE CONTINUING FOR COASTAL SECTION AT LEAST UNTIL LATE EVENING.
ST JOHNS AND FLAGLER HAVE BEST CHANCE OF SEEING STRONGER NELY WINDS
DUE TO MORE ONSHORE COMPONENT AND GOOD LOW LEVEL MIXING.

SAT AND SAT NIGHT...MOSTLY DRY AND COOL THAN NORMAL CONDS BEGIN
SAT WITH BREEZY CONDS EXPECTED ERN ZONES. ONE FORECAST PROBLEM IS
AMOUNT OF CLOUD COVER AS BOTH GFS AND WRF SHOW SHALLOW MOISTURE
INCREASING DURING THE DAY WITH THE POSSIBILITY OF COASTAL SHOWERS
DUE TO STRONG MOISTURE CONVERGENCE. WITH THE GFS SHOWING RUN TO
RUN CONSISTENCY WITH PRECIP WILL MAINTAIN 20% POPS SAT AND SAT
NIGHT FOR COASTAL COUNTIES MAINLY S OF CAMDEN COUNTY. MIN TEMPS
SAT NIGHT A BIT HIGHER DUE TO MORE E COMPONENT MODIFYING LOW LEVEL
ATMOSPHERE.

SUN...FAIRLY STRONG PRES GRADIENT CONTS WITH THE POSSIBILITY OF
COASTAL SHOWERS. SUN AND SUN NIGHT WILL KEEP POPS AT 20% FOR NOW
ALTHOUGH IT COULD BE HIGHER DUE TO DEEPER MOISTURE AND STRONG LOW
LEVEL LIFT FROM CONVERGENCE. MAX TEMPS A BIT HIGHER THAN SAT WITH
UPPER 60S TO LOWER 70S...EXCEPT MID 70S SW ZONES. BREEZY CONDS
EXPECTED MAINLY COASTAL COUNTIES. MIN TEMPS SUN NIGHT EARLY MON
MAINLY UPPER 40S TO MID 50S.

.LONG TERM...MON-THU. SFC HIGH PRES RIDGE N OF THE AREA ON MON
SHIFTS SWD THROUGH MID WEEK WITH MODERATING TEMPS. HIGHER MOISTURE
AND WARMING TEMPS SUGGEST AT LEAST ISOLD POPS IN STORE. ONLY MINOR
CHANGES TO CURRENT EXTENDED FORECAST.

&&

.MARINE...A SMALL CRAFT ADVISORY FOR THE SOUTHEAST GEORGIA NEAR
SHORE WATERS...OTHERWISE A GALE WARNING IN EFFECT FOR ALL OTHER
MARINE LEGS. STRONG PRESSURE GRADIENT AND COLD AIR ADVECTION BEHIND
COLD FRONT WILL PUSH SUSTAINED WINDS UP TO NEAR 30 KNOTS OFFSHORE
AND 25 TO 30 KNOTS NEAR SHORE WITH FREQUENT GUSTS TO GALE FORCE. THE
R2 AND R8 TOWERS OFFSHORE THE SE GA COAST ALREADY HAVE SUSTAINED 30
KNOTS WITH GUSTS TO 35 KNOTS AND 9 TO 10 FOOT SEAS. SEAS WILL
INCREASE TO 8 TO 11 FEET OFFSHORE SE GA AND 10 TO 13 FEET OFFSHORE
NE FL. AFTER THE INITIAL SURGE TODAY...WINDS WILL DECREASE SOME
TONIGHT TO JUST BELOW GALE CRITERIA BUT WILL CONTINUE WITH THE SMALL
CRAFT ADVISORY AND HIGH SEAS/SURF/HIGH RISK OF DANGEROUS RIP
CURRENTS THROUGH AT LEAST EARLY SUNDAY.

&&

.AVIATION...THE VAD WIND PROFILE FROM JAX IS SHOWING NORTH WINDS
30 KNOTS AT 1 THOUSAND FT. SFC WINDS HAVE NOT INCREASED AS MUCH AS
FORECAST...SO WILL AMMEND ALL TAFS FOR LLWS THROUGH 14Z. ALSO...
WILL SEE A PERIOD OF MVFR ALONG THE COAST (JAX...CRG...SSI) UNTIL
AROUND 14Z FROM STRATO-CU COMING IN FROM THE ATLANTIC WITH THE
INITIAL SURGE OF COOLER AIR. EXPECTING MAINLY VFR...ALTHOUGH
SCATTERED DECKS AROUND 3000 FEET AFTER 14Z.

&&

.FIRE WEATHER...THE MAIN CONCERN TODAY WILL BE THE DRIER AIR
INLAND AND THE WIND. 20 FOOT SUSTAINED WINDS WILL BE NEAR 15 MPH
INLAND AND 25 MPH ALONG THE COAST. SINCE THE WIND MEETS THE
CRITERIA...WILL ONLY NEED A BRIEF DURATION OF LOW RH TO MEET
RED FLAG CRITERIA. CONTINUED WITH PREVIOUS RED FLAG ACROSS INLAND
NORTH FL AND THE FAR NW GA CWA BUT ALSO INCLUDED NASSAU AND DUVAL
COUNTIES SINCE THE MIN RH WILL FALL TO BELOW 30 PERCENT IN INLAND
NASSAU AND 30 TO 35 PERCENT INLAND DUVAL. THE NORTHEAST FLOW WILL
KEEP THE MIN RH ABOVE CRITICAL LEVELS ALONG THE COAST AS WELL AS THE
EXTREME SE CWA. EXPECTING RED FLAG CONDITIONS TO BE A LITTLE MORE
SPARSE ON SATURDAY BUT WITH BREEZY CONDITIONS CONTINUING HAVE
CONTINUED WITH THE FIRE WX WATCH FOR THE SUWANNEE VALLEY REGION AND
THE FAR NW GA CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  34  64  37 /   0   0   5   0
SSI  62  47  62  51 /   5   0   5  10
JAX  64  43  65  48 /  10   0  10  20
SGJ  68  56  67  60 /  20   0  20  20
GNV  68  45  69  50 /   5   0  10  10
OCF  71  49  72  53 /  10   5   5  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 7 AM FRIDAY TO 5 PM FRIDAY FOR THE FOLLOWING
     ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.

     HIGH SURF ADVISORY FROM 10 AM FRIDAY TO 7 AM SUNDAY FOR THE
     FOLLOWING ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.

     RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...COLUMBIA...
     DUVAL...GILCHRIST...HAMILTON...NASSAU...SUWANNEE...AND
     UNION.

     FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COLUMBIA...HAMILTON...AND SUWANNEE.

     LAKE WIND ADVISORY UNTIL 8 PM FRIDAY FOR THE FOLLOWING ZONES:
     CLAY...AND PUTNAM.

GA...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: APPLING...ATKINSON...BACON...COFFEE...AND
     JEFF DAVIS.

     RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: APPLING...ATKINSON...BACON...COFFEE...AND
     JEFF DAVIS.

     LAKE WIND ADVISORY UNTIL 8 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL CAMDEN...COASTAL GLYNN...INLAND CAMDEN...AND INLAND
     GLYNN.

     HIGH SURF ADVISORY FROM 10 AM FRIDAY TO 7 AM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL CAMDEN...AND COASTAL GLYNN.

MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM SATURDAY FOR THE FOLLOWING
     ZONES: AND ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
     NM.

     GALE WARNING UNTIL 9 PM FRIDAY FOR THE FOLLOWING ZONES:
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM...
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE...
     AND ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 9 PM FRIDAY TO 4 PM SATURDAY FOR THE
     FOLLOWING ZONES: FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL OUT
     20 NM...ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE...AND ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

     GALE WARNING UNTIL 3 PM FRIDAY FOR THE FOLLOWING ZONES: AND
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 3 PM FRIDAY TO 4 PM SATURDAY FOR THE
     FOLLOWING ZONES: AND ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE.

&&

PUBLIC...SHASHY
MARINE/FIRE WX/AVIATION...PETERSON
Hazardous weather outlook, Nov 2, 5:37 PM EST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EST THU NOV 2 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
523 PM EST THU NOV 2 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...LAKE WIND ADVISORY IN EFFECT TONIGHT FOR COASTAL COUNTIES...
...GALE WARNING IN EFFECT TONIGHT FOR LARGE PORTION OF THE COASTAL
WATERS...

A COLD FRONT WILL PUSH THROUGH THE AREA THIS EVENING BRINGING STRONG
GUSTY NORTHERLY WINDS. WINDS WILL BE STRONGEST NEAR THE EAST COAST
WITH SUSTAINED WINDS OF 20 MPH WITH GUSTS TO NEAR 30 MPH....WITH
A LAKE WIND ADVISORY IN EFFECT. PLEASE REFER TO THE LATEST URGENT
WEATHER MESSAGE FOR ADDITIONAL INFORMATION.

DANGEROUS BOATING CONDITIONS WILL DEVELOP OVER THE WATERS TONIGHT.
WINDS OVER THE WATERS WILL INCREASE TO 30 KNOTS WITH FREQUENT GUSTS
TO NEAR 40 KNOTS ACROSS A LARGE PORTION OF THE WATERS. SEAS WILL
BUILD UP TO 10 FEET OFFSHORE LATE TONIGHT. PLEASE REFER TO THE
LATEST COASTAL WATERS FORECAST AND COASTAL HAZARD MESSAGE FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

...GALE WARNING FOR LARGE PORTION OF THE COASTAL WATERS...
...LAKE WIND ADVISORY FOR COASTAL COUNTIES FRIDAY...
...BUILDING SURF WITH POSSIBILITY OF COASTAL FLOODING AND BEACH
EROSION FRIDAY THROUGH THE WEEKEND...

NORTHEAST WINDS WILL FURTHER INCREASE EARLY FRIDAY MORNING AS STRONG
HIGH PRESSURE BUILDS NORTH OF THE AREA. GALE WARNINGS CONTINUE FOR A
LARGE PORTION OF THE COASTAL WATERS THROUGH FRIDAY AFTERNOON AND
EVENING. RAPIDLY BUILDING SEAS WILL CREATE ROUGH SURF... DANGEROUS
RIP CURRENTS...MINOR BEACH EROSION...AND MINOR COASTAL FLOODING
FRIDAY THROUGH SUNDAY. SEE THE LATEST COASTAL HAZARD MESSAGE...
COASTAL WATERS FORECAST AND SURF ZONE FORECAST FOR MORE INFORMATION.

LOW RELATIVE HUMIDITY WILL RESULT IN A HIGH FIRE DANGER OVER INLAND
AREAS FRIDAY AND SATURDAY AFTERNOON. PLEASE REFER TO LATEST RED FLAG
WARNING AND FIRE WEATHER WATCH ISSUANCE FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...COASTAL SPOTTERS ARE
REQUESTED TO REPORT ANY INSTANCES OF COASTAL FLOODING OR BEACH
EROSION FRIDAY THROUGH SUNDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MZ/EZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 2:33 AM ESTHigh Surf AdvisoryJAXFlagler, Nassau60 hr

Nearby

Wind Advisories in Florida, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.